RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1754–1764 (Mi de2016)  

Ordinary Differential Equations

Optimal control of a process of trajectory measurements under random perturbations

V. B. Kolmanovskii

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (1200 kB)

Bibliographic databases:
UDC: 517.934
Received: 27.12.1971

Citation: V. B. Kolmanovskii, “Optimal control of a process of trajectory measurements under random perturbations”, Differ. Uravn., 9:10 (1973), 1754–1764

Citation in format AMSBIB
\Bibitem{Kol73}
\by V.~B.~Kolmanovskii
\paper Optimal control of a process of trajectory measurements under random perturbations
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1754--1764
\mathnet{http://mi.mathnet.ru/de2016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=335087}
\zmath{https://zbmath.org/?q=an:0287.93022}


Linking options:
  • http://mi.mathnet.ru/eng/de2016
  • http://mi.mathnet.ru/eng/de/v9/i10/p1754

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020